| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Volume 44 Number 4
Earlier issues
Volume 45 Number 1 Volume 45 Number 2 Volume 45 Number 3

previous article 1

Research articles

ScienceAsia 45(2019): 194-201 |doi: 10.2306/scienceasia1513-1874.2019.45.194


Concavity and convexity of several maps involving Tracy-Singh products, Khatri-Rao products, and operator-monotone functions of positive operators


Arnon Ploymukda, Pattrawut Chansangiam*

 
ABSTRACT:     We establish concavity and convexity theorems for a number of operator-valued maps involving TracySingh products and Khatri-Rao products of positive operators on a Hilbert space. Operator means serve as useful tools for some convexity results. We also investigate certain maps dealing with positive operator-monotone functions. In this case, the concavity and the convexity of such maps are examined through suitable integral representations of the operator-monotone functions on the unit interval with respect to finite Borel measures.

Download PDF

25 Downloads 109 Views


a Department of Mathematics, Faculty of Science, King Mongkut?s Institute of Technology Ladkrabang, Bangkok 10520 Thailand

* Corresponding author, E-mail: pattrawut.ch@kmitl.ac.th

Received 12 Nov 2018, Accepted 27 Mar 2019